# SDR PLGA716952

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808BE
- Make and model: Beech 1900C
- Aircraft serial: UB45
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Keel Web
- Part number: 1149800221
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WING INSPECTION, THE LEFT ENGINE NACELLE OUTBOARD UPPER KEEL WEB (P/N 114-980022-1) WAS FOUND TO HAVE ONE CRACK ON THE FORWARD FLANGE.  THE CRACK RAN VERTICALLY BETWEEN THE FORWARD ATTACHING RIVETS.  THE KEEL WEB WAS REPAIRED IAW AERODESIGN ENGINEERING REPORT NR 1507 DATED 6/2/95 AND FAA FORM 8110-3.  THE KEEL WEB IS TO BE REPLACED NO LATER THAN 1/4/96 WITH REINSPECTIONS EVERY 45 DAYS UNTIL REPLACEMENT.  (M)
